# SDR CAL950847

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,279 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, F

## Discrepancy

ORD - FLT 1616 - THE AFT NR 2 COFFEEMAKER BEGAN TO SMOKE IN-FLIGHT.  THE SMOKE CEASED AFTER PULLING THE CIRCUIT BREAKER AND USING THE FIRE EXTINGUISHER.  THE NR 2 AFT COFFEEMAKER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  THERE WERE NO OTHER DISCREPANIES NOTED.  IN ADDITION, THE AFT FIRE EXTINGUISHER WAS REPLACED.  (X)
